Print Page   |   Contact Us   |   Your Cart   |   Sign In
Search
Sign In


Forgot your password?

Haven't registered yet?

Breaking News
Calendar
News & Press: Daily Updates

MMWR: Notes from the Field: Thyrotoxicosis After Consumption of Dietary Supplements Purchased Throug

Thursday, April 07, 2016   (0 Comments)

On June 18, 2015, a woman aged 30 years was brought to the Staten Island University Hospital Emergency Department (ED) in New York by her mother, who reported that the patient had become acutely confused at home, was repeating herself, and did not recognize her family members. She had a diagnosis of bipolar disorder for which she took lithium, and she had a history notable for polysubstance abuse (use of three or more addictive drugs in the past 12 months). 

MORE >>


OSAP Disclaimer | Please notify our webmaster of any problems with this website.
OSAP thanks its Super Sponsors for their support in 2016. Sponsorship does not imply endorsement by OSAP of a company's products or services.